# SDR CALA2018032801044

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FWD LWR LATCH ON TH RT AFT EMERGENCY EXIT DOOR, FOUND LOWER FWD CURVED EDGE PROFILE CRACKED.   CLEANED AREA,  CRACK TO BE APPROXIMATELY .5 INCHES IN LENGTH. REMOVED AND REPLACED LOWER FWD CORNER PROFILE IAW SRM 51-11-00-001, 51-72-11-911 -001, AND ER 5100R01017, REV D.
